On the Milnor fibrations of weighted homogeneous polynomials

Alexandru Dimca

Compositio Mathematica (1990)

  • Volume: 76, Issue: 1-2, page 19-47
  • ISSN: 0010-437X

How to cite


Dimca, Alexandru. "On the Milnor fibrations of weighted homogeneous polynomials." Compositio Mathematica 76.1-2 (1990): 19-47. <http://eudml.org/doc/90045>.

author = {Dimca, Alexandru},
journal = {Compositio Mathematica},
keywords = {nonisolated singularity; Milnor fibration; spectral sequences},
language = {eng},
number = {1-2},
pages = {19-47},
publisher = {Kluwer Academic Publishers},
title = {On the Milnor fibrations of weighted homogeneous polynomials},
url = {http://eudml.org/doc/90045},
volume = {76},
year = {1990},

AU - Dimca, Alexandru
TI - On the Milnor fibrations of weighted homogeneous polynomials
JO - Compositio Mathematica
PY - 1990
PB - Kluwer Academic Publishers
VL - 76
IS - 1-2
SP - 19
EP - 47
LA - eng
KW - nonisolated singularity; Milnor fibration; spectral sequences
UR - http://eudml.org/doc/90045
ER -


  1. 0. V.I. Arnold, S.M. Gusein-Zade, A.N. Varchenko, Singularities of Differentiable Maps, vol. I, Monographs in Math.82, Boston - Basel - Stuttgart, Birkhauser1985. Zbl0554.58001MR777682
  2. 1. B. Berceanu, Formal algebraic varieties, unpublished manuscript. Zbl0970.14009
  3. 2. E. Brieskorn, Die Monodromie der Isolierten Singularitaten von Hyperflachen. Manuscr. Math.2 (1970) 103-161. Zbl0186.26101MR267607
  4. 3. J.W. Bruce and C.T.C. Wall, On the classification of cubic surfaces, J. London Math. Soc. (2) 19, (1979) 245-256. Zbl0393.14007MR533323
  5. 4. D. Burghelea and A. Verona, Local homological properties of analytic sets. Manuscr. Math.7, (1972) 55-66. Zbl0246.32007MR310285
  6. 5. P. Deligne, Theorie de Hodge II, III. Publ. Math. IHES40, 5-58 (1971) and 44, (1974) 5 - 77. Zbl0237.14003MR498551
  7. 6. A. Dimca, On the homology and cohomology of complete intersections with isolated singularities. Compositio Math.58, (1986) 321-339. Zbl0598.14017MR846909
  8. 7. A. Dimca, Topics on Real and Complex Singularities, Braunschweig-Wiesbaden: Vieweg1987. Zbl0628.14001MR1013785
  9. 8. I. Dolgachev, Weighted projective varieties. In: Carrell, J.B. (ed) Group Actions and Vector Fields, Proceedings 1981. (Lect. Notes Math., vol. 956, pp. 34-71) BerlinHeidelbergNew York: Springer1982. Zbl0516.14014MR704986
  10. 9. H. Esnault, Fibre de Milnor d'un cone sur une courbe plane singuliere, Invent. Math.68, (1982) 477-496. Zbl0475.14018MR669426
  11. 10. A. Fujiki, Duality of mixed Hodge structures of algebraic varieties, Publ. RIMS Kyoto Univ.16, (1980), 635-667. Zbl0475.14006MR602463
  12. 11. G.-M. Greuel, Der Gauss-Manin-Zusammenhang isolierter Singularitaten von vollstandigen Durchschnitten. Math. Ann.214, (1975) 235-266. Zbl0285.14002MR396554
  13. 12. P. Griffiths, On the periods of certain rational integrals I, II, Ann. Math.90, (1969) 460-541. Zbl0215.08103MR260733
  14. 13. A. Grothendieck, On the de Rhan cohomology of algebraic varieties, Publ. Math. IHRES29, (1966) 351-358. Zbl0145.17602
  15. 14. H. Hamm, Ein Beispiel zur Berechnung der Picard-Lefschetz-Monodromie fur nichtisolierte HyperflachensingularitatenMat. Ann.214, (1975) 221-234. Zbl0285.14003MR397002
  16. 15. M. Kato, Y. Matsumoto, On the connectivity of the Milnor fiber of a holomorphic function at a critical point. In: Manifolds, Proceedings Tokyo1973, pp. 131-136, Univ. of Tokyo Press1975. Zbl0309.32008MR372880
  17. 16. J. McClearly, User's Guide to Spectral Sequences, Publish or Perish: 1985. Zbl0577.55001
  18. 17. M. Oka, On the homotopy types of hypersurfaces defined by weighted homogeneous polynomials. Topology12, (1973) 19-32. Zbl0263.32005MR309950
  19. 18. M. Oka, On the cohomology structure of projective varieties. In: Manifolds, Proceedings Tokyo1973, pp. 137-143, Univ. of Tokyo Press1975. Zbl0343.14003MR385151
  20. 19. M. Reid, Young person's guide to canonical singularities, Proc. AMS summer Institute Bowdoin1985, Proc. Symp. Pure Math.46, AMS 1987. Zbl0634.14003MR927963
  21. 20. J. Scherk, On the monodromy theorem for isolated hypersurface singularities, Invent. math.58, (1980) 289-301. Zbl0432.32010MR571577
  22. 21. J. Scherk, J.H.M. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fiber. Math. Ann.271, (1985) 641-665. Zbl0618.14002MR790119
  23. 22. D. Siersma, Quasihomogeneous singularities with transversal type A1, Contemporary Mathematics90, Amer. Math. Soc. (1989) 261-294. Zbl0682.32012MR1000607
  24. 23. J.H.M. Steenbrink, Intersection form for quasihomogeneous singularities. Compositio Math.34, (1977) 211-223. Zbl0347.14001MR453735
  25. 24. J.H.M. Steenbrink, Mixed Hodge Structures and Singularities (book to appear). Zbl0671.14003
  26. 25. D. van Straten, On the Betti numbers of the Milnor fiber of a certain class of hypersurface singularities. In: Greuel, G.-M., Trautmann, G. (eds) Singularities, Representations of Algebras and Vector Bundles, Proceedings, Lambrecht1985 (Lect. Notes Math. Vol. 1273, pp. 203-220) BerlinHeidelbergNew York: Springer1987. Zbl0638.14001MR915176
  27. 26. Z. Szafraniec, On the Euler characteristic of complex algebraic varieties, Math. Ann.280, (1988) 177-183. Zbl0616.14016MR929533
  28. 27. C.T.C. Wall, A note on symmetry of singularities, Bull. London Math. Soc.12, 169-175 (1980). Zbl0427.32010MR572095
  29. 28. I.N. Yomdin, Complex varieties with 1-dimensional singular locus, Siberian Math. J.15, (1974) 1061-1082. Zbl0325.32003

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.